Proceedings of the Japan Academy

On axiom systems of ontology, I

Shôtarô Tanaka

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 46, Number 3 (1970), 255-257.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195520403

Digital Object Identifier
doi:10.3792/pja/1195520403

Mathematical Reviews number (MathSciNet)
MR0274259

Zentralblatt MATH identifier
0209.00903

Subjects
Primary: 02.20

Citation

Tanaka, Shôtarô. On axiom systems of ontology, I. Proc. Japan Acad. 46 (1970), no. 3, 255--257. doi:10.3792/pja/1195520403. https://projecteuclid.org/euclid.pja/1195520403


Export citation

References

  • [1] C. Lejewski: On Lesniewski's ontology. Ratio, 1, 150-176 (1958).
  • [2] J. Slupecki: S. Lesniewski's calculus of names. Studia Logica, 3 (1955).

See also

  • Part II: Shôtarô Tanaka. On axiom systems of ontology, II. Proc. Japan Acad., Volume 47, Number 2 (1971), 177--179.